Table of Contents Author Guidelines Submit a Manuscript
Geofluids
Volume 2018, Article ID 2186194, 18 pages
https://doi.org/10.1155/2018/2186194
Research Article

Apparent Permeability Model for Shale Gas Reservoirs Considering Multiple Transport Mechanisms

College of Petroleum Engineering, China University of Petroleum, Beijing 102249, China

Correspondence should be addressed to Shijun Huang; nc.ude.puc@jhsh

Received 11 April 2017; Revised 1 June 2017; Accepted 12 March 2018; Published 4 June 2018

Academic Editor: Alexandra Amann-Hildenbrand

Copyright © 2018 Shijun Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shijun Huang, Yonghui Wu, Linsong Cheng, Hongjun Liu, Yongchao Xue, and Guanyang Ding, “Apparent Permeability Model for Shale Gas Reservoirs Considering Multiple Transport Mechanisms,” Geofluids, vol. 2018, Article ID 2186194, 18 pages, 2018. https://doi.org/10.1155/2018/2186194.